# SDR USAA990960

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 709-712
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND THREE .25 INCH CRACKS AT FAST HOLES ALONG WEB SKIN AT BS 709-712, WL 203, BBL 0.  INSTALLED WEB REPAIR PER EA 65480 AND SB 737-57-1210.  (M)
